# SDR HALA0800533

- Difficulty date: April 19, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,258 hours, 4,070 cycles
- Engine: Ge CF680A2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Heat Exchanger
- Part number: 15622000
- Part serial: BR3314
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON ARRIVAL AT GATE FOUND NR 2 ENGINE HEAT EXCHANGER AIR OIL LEAKING.  REMOVED AND REPLACED AIR OIL HEAT EXCHANGER PER AMM 79-21-09-404-013-N00 AND AMM 71-00-00/501.  OPS CHECK GOOD AND LEAK CHECK GOOD.
